# SDR FDKA200707333

- Difficulty date: July 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 46,435 hours, 57,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6180 ALB-JFK.  DURING GEAR EXTENSION INTO JFK, NLG DOWN AND LOCKED INDICATOR DID NOT ILLUMINATE.  MX FOUND INDICATOR BULB BURNED OUT AND REPLACED.
